# SDR UPS04M42628

- Difficulty date: July 2, 2004
- Submitted: July 2, 2004
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Discharged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 PRESS LOW FOUND ON PREFLIGHT SERVICED L1 DOOR EMERGENCY OPEN NITROGEN BOTTLE IAW AMM 12-25-04, PRESSURE CHECKED GOOD.
